# SDR AALA201602279009

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 12,064 hours, 1,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE276002
- Part serial: FR1759
- Condition: Low Pressure
- Location: R3 Door
- Part time: 12,064 hours, 1,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  DOOR 3R ASSIST BOTTLE READS LOW.  REPLACED DOOR EMER ACTUATOR ASSEMBLY IAW AMM 52-22-14-000-801-A.
